Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 38, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Sep 3, 2016, 2:06 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2016, 2:06 AM EDT (06:06 UTC)
- Expired
- Sep 3, 2016, 4:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
141 WHUS72 KILM 030606 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 206 AM EDT SAT SEP 3 2016 AMZ250-252-254-256-032000- /O.CAN.KILM.TR.W.1009.000000T0000Z-000000T0000Z/ /O.NEW.KILM.SC.Y.0038.160903T0606Z-160903T2000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 206 AM EDT SAT SEP 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...WEST TO NORTHWEST 20 TO 30 KT. * SEAS...7 TO 12 FEET EARLY. SEAS WILL BE SUBSIDING THROUGH THE DAY. * TIMING...INTO THIS AFTERNOON. * IMPACTS...WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
2 follow-up statements
664 WHUS72 KILM 030822 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 422 AM EDT SAT SEP 3 2016 AMZ250-252-254-256-032000- /O.CON.KILM.SC.Y.0038.000000T0000Z-160903T2000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 422 AM EDT SAT SEP 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...6 TO 9 FEET THIS MORNING. SEAS WILL BE SUBSIDING THROUGH THE DAY. * TIMING...INTO THIS AFTERNOON. * IMPACTS...WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
421 WHUS72 KILM 031720 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 120 PM EDT SAT SEP 3 2016 AMZ254-256-031830- /O.CAN.KILM.SC.Y.0038.000000T0000Z-160903T2000Z/ COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 120 PM EDT SAT SEP 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. AS HERMINE CONTINUES TO LIFT NORTH UP THE EAST COAST AND AWAY FROM AREA WATERS, WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. $$ AMZ250-252-032000- /O.CON.KILM.SC.Y.0038.000000T0000Z-160903T2000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 120 PM EDT SAT SEP 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...UP TO 6 FEET IN OUTER WATERS. * TIMING...INTO THIS AFTERNOON. * IMPACTS...WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 1:02 AM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 3, 1:02 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
102 AM EDT SAT SEP 3 2016
.SYNOPSIS...
Tropical Storm Hermine will continue to move up the Carolina coast
through tonight. Canadian high pressure in the wake of Hermine
will bring cooler and drier weather Saturday afternoon...and into
early next week. High temperatures will return to near 90 or above
mid and late next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1145 PM Friday...Latest update further refines tapering
back of pops this evening as Hermine pulls off to the NE, as well
as canceling both the Flash Flood Watch and the Tornado Watch.
Rainfall has lightened up considerably as all the deep convection
has moved off to the NE.
Strong winds and wet ground will likely result in downed trees
and perhaps isolated power outages. Wind gusts up to around 50 mph
are expected along and near the coast with 35 to 45 mph wind gusts
elsewhere. Where we do not have Tropical Storm Warnings posted, we
have a Wind Advisory in effect.
Given the proximity to the new moon and a strong onshore push, we
may have to contend with minor coastal flooding for the immediate
coast and along portions of the lower Cape Fear River during the
evening high tide. Other impacts will include beach erosion,
strong rip currents and high and very rough surf. A modest storm
surge of 1 to 2 ft is possible as well.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 330 AM Friday...Tropical Storm Hermine will lift north of
the area through early Saturday with plenty of drier and cooler
air moving in in gusty northerly winds on the back end as Canadian
high pressure builds south. Although the column dries
significantly under the influence of strong subsidence and the
strong influx of much drier air, the models continue to show
shortwave energy rotating around mid to upper trough pushing east.
This may produce some clouds and a stray shower, but overall
expect improving conditions through Saturday morning and plenty of
sunshine through the remainder of the weekend. Although temps will
increase into the 80s, the decrease in moisture, dewpoint, temps,
will make it feel drier and not as warm. Large diurnal swings will
bring overnight lows into the 60s in a much drier air mass.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 355 PM Friday...Daybreak Monday will see a quasi-stationary
tropical cyclone spinning offshore of the Jersey shoreline but
here across NE SC and SE NC, quiet and overall dry conditions with
a bit of early fall nip Monday. A relatively quick warm-up appears
in the cards as Hermine's influence increasingly wanes, and is
replaced by an upper ridge in the upcoming week. A dry regime
prevails days 4-7 by a warming trend, climbing to above normal by
midweek. The wave energy from Hermine to the north could sustain
elevated rip currents into the upcoming week.
&&
.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
As of 06Z...MVFR/IFR expected overnight as showers continue to taper
off with Tropical Storm Hermine, and low cigs and areas of fog
persist. Conditions improve to VFR late Saturday morning.
With the center of Tropical Storm Hermine moving across the forecast
area, latest radar imagery is already depicting showers beginning to
taper off. Will continue to see MVFR/IFR through the overnight hours
due to low cigs and areas of fog, with residual light showers.
Northerly winds will continue, with sustained winds around 20 kts
and gusts around 30 kts. As Hermine continues to move across and out
of the area, anticipate conditions to improve with winds diminishing
into Saturday morning. MVFR will improve to VFR by late morning,
with northerly winds around 10 kts through Saturday evening.
EXTENDED OUTLOOK...VFR Saturday afternoon through Wednesday.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 1145 PM Friday...Hermine will continue to create dangerous
marine conditions through tonight as it tracks up the Carolina
coast. Winds will continue at tropical storm force strength
overnight as they shift around from the S to the W.
The strongest winds will exit the region late tonight, lastly
across the Cape Fear waters early Sat morning. Wind speeds up to
40 to 50 kt are expected. The direction will veer from SE to SW
while the winds are strongest and then become n-nw overnight. A
strong offshore wind may result in a blowout tide with the
overnight low tide. Seas will continue to build to 13 to 17 ft
through this eve and then as Hermine passes, the strong offshore
component will knock seas back to 5 to 10 ft early Sat morning.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 330 PM Friday...Dangerous marine conditions will be quickly
coming to an end Sat. The wind direction will be westerly Sat
morning, but veering to the N by/during the afternoon as Hermine
moves up the coast and away from the area. Wind speeds will be
highest in the morning, up to 20 to 30 kt, subsiding to 15 to 20 kt
during the afternoon. As high pressure builds south, the wind
direction will back to N and NW Sun and Sun night. Wind speeds Sat
night will be near 15 kt and then 10 to 15 kt Sun and Sun night.
Seas will continue to subside, reaching 3 to 5 ft by Sat eve and
2 to 3 ft by Sun eve.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 355 PM Friday...Monday through Wednesday expect primarily
offshore winds but potentially elevated waves due to a nearly
stationary Hermine off the Jersey coast this period. No advisories
are expected but seas may reach 4 ft across the very outer portion
mainly in swell. W winds this period 15 KT or less so near shore
seas will remain considerably smaller than farther out.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Tropical Storm Warning for SCZ032-033-039-053>056.
Wind Advisory until 6 AM EDT early this morning for SCZ017-023-
024.
High Rip Current Risk until 8 AM EDT this morning for SCZ054-
056.
NC...Tropical Storm Warning for NCZ096-099-105>110.
Wind Advisory until 6 AM EDT early this morning for NCZ087.
High Rip Current Risk until 8 AM EDT this morning for NCZ110.
High Rip Current Risk through this evening for NCZ106-108.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
NEAR TERM...REK/RGZ
SHORT TERM...RGZ
LONG TERM...99
AVIATION...SGL
MARINE...REK/RGZHazardous weather outlook, Sep 3, 12:59 AM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1259 AM EDT SAT SEP 3 2016 AMZ250-252-254-256-040500- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1259 AM EDT SAT SEP 3 2016 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ096-099-105-107-109-SCZ032-033-039-053-055-040500- BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 1259 AM EDT SAT SEP 3 2016 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. GENERAL RIVER FLOODING WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-SCZ017-023-024-040500- ROBESON-MARLBORO-DARLINGTON-DILLON- 1259 AM EDT SAT SEP 3 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GENERAL RIVER FLOODING WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-040500- COASTAL PENDER-COASTAL NEW HANOVER- 1259 AM EDT SAT SEP 3 2016 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. GENERAL RIVER FLOODING WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-SCZ054-056-040500- COASTAL BRUNSWICK-COASTAL HORRY-COASTAL GEORGETOWN- 1259 AM EDT SAT SEP 3 2016 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. GENERAL RIVER FLOODING WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
In the hours before
Local storm report, Sep 2, 9:17 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
917 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD PENDERLEA 34.67N 78.05W
09/02/2016 PENDER NC EMERGENCY MNGR
RACCOON RD. CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER ILM1600308
SRPLocal storm report, Sep 2, 9:36 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
936 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD WILMINGTON 34.21N 77.91W
09/02/2016 NEW HANOVER NC EMERGENCY MNGR
REPORTS OF NUMEROUS ROADS WITH HIGH WATER. SOME REMAIN
COMPLETELY IMPASSABLE INCLUDING DOCK ST AND GILLETTE DR.
&&
EVENT NUMBER ILM1600309
SRPLocal storm report, Sep 2, 9:37 PM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
937 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD CAROLINA BEACH 34.04N 77.90W
09/02/2016 NEW HANOVER NC EMERGENCY MNGR
REPORTS OF NUMEROUS ROADS FLOODED. SOUTH LAKE PARK BLVD
REMAINS CLOSED.
&&
EVENT NUMBER ILM1600310
SRPLocal storm report, Sep 2, 10:19 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1019 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TROPICAL STORM LUMBERTON 34.64N 79.02W
09/02/2016 ROBESON NC EMERGENCY MNGR
REPORT OF TREE DOWN ON HOUSE AND DOWN POWERLINES ON
KENAN AVE.
&&
EVENT NUMBER ILM1600311
LACORTELocal storm report, Sep 2, 10:39 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1039 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TROPICAL STORM WACHESAW PLACE 33.55N 79.05W
09/02/2016 GEORGETOWN SC PUBLIC
REPORT OF TREE AND POWERLINE DOWN AT RESIDENCE ON HWY
17 BUSINESS CAUSING DAMAGE TO VEHICLE.
&&
EVENT NUMBER ILM1600313
LACORTELocal storm report, Sep 2, 10:47 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1047 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TROPICAL STORM 2 SSW LUMBERTON 34.61N 79.03W
09/02/2016 ROBESON NC UTILITY COMPANY
REPORT OF TREE DOWN ON POWERLINES AT THE INTERSECTION
OF ARNETTE ST AND PARKVIEW DR.
&&
EVENT NUMBER ILM1600314
LACORTEThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:41 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 4 hr |
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.